Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Mental Health and HIVMental Health and HIV
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Medication
Nov 1, 2013

My friend has been on aluvia/truvada and have cholesterol,was on 10mg,20mg and 40mg statins,and now on crestor 10mg, is it the A RVs causing the cholesterol and should she change it.

Response from Dr. Henry

Aluvia (lopinavir/ritonavir or Kaletra in US) can increase cholesterol levels as can many other factors (including diet and genetics). Switch from Aluvia to an alternative drug (such as raltegravir, dolutegravir, rilpivrine, and sometimes an alternative boosted PI drug such as atazanavir or darunavir) often will result in a decrease in cholesterol level decreasing the need for yet another prescription medication. KH



Previous
Unprotected
Next
Is 5% alcohol beer 330ml ok with meds

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement